Optical solitons for the concatenation model with power-law nonlinearity: undetermined coefficients

Anjan Biswas, José M. Vega–guzmán, Yakup Yildirim, Seithuti P. Moshokoa, Maggie Aphane, Abdulah A. Alghamdi

Research output: Contribution to journalArticlepeer-review

48 Citations (Scopus)

Abstract

In the current paper, a full spectrum of 1–soliton solutions to the concatenation model with the power–law of self–phase modulation has been recovered. The method of undetermined coefficients has permitted us to solve this problem successfully. The parameter constraints naturally emerge from the derivation and are also listed, guaranteeing these solitons' existence. It has been proved that dark solitons and singular solitons of a specific type would exist only when the power–law parameter collapses to unity.

Original languageEnglish
Pages (from-to)185-192
Number of pages8
JournalUkrainian Journal of Physical Optics
Volume24
Issue number3
DOIs
Publication statusPublished - 2023

Keywords

  • concatenation
  • conservation laws
  • power–law
  • solitons

Fingerprint

Dive into the research topics of 'Optical solitons for the concatenation model with power-law nonlinearity: undetermined coefficients'. Together they form a unique fingerprint.

Cite this